Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Brain Shivers Trying to Get off Effexor! HELP!

Posted by AWR on October 22, 2004, at 7:37:49

In reply to Re: Brain Shivers Trying to Get off Effexor! HELP! nsr, posted by jujube on October 13, 2004, at 18:38:37

This website is a blessing. I am in day 4 switching from Effexor to Wellbutrin. My dr. told me to make a direct switch - drop the Effexor and immediately start with the WB. By the middle of day 2, I felt terrible and the night sweats( which I'm used to because of starting menopause) were like nothing I've ever had before. I read some postings here and called my dr. I am now tapering off the Effexor and sticking with the WB and feel tired, but almost normal.
In the first two days I was dizzy, jaggedy, having frequent and had scary brain zaps and was tired tired tired. I now am just a little tired, a litte dizzy and have light night sweats. More importantly, I know that is getting better and going to resolve soon.
So, what worked for me - listening to people on this site - truly a blessing, calling my doctor, and tapering the Effexor. One last tip - in the Asian food section, you can buy candied ginger slices - buy some and just let them dissolve - it gives temporary help to queasiness.
Again, thank you all - just knowing there are people who have experienced this, that they respond, and that it gets better made a huge difference.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:AWR thread:13781
URL: http://www.dr-bob.org/babble/20041018/msgs/405778.html